# SDR SIMA20141002003

- Difficulty date: October 2, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 26,530 hours, 22,567 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR900030
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BALLAST IN GALLEY HAVE STRONG ELEC BURNING SMELL.  R & R BOTH BALLASTS IN GALLEY IAW MM 33-29-05.  OPERATIONS CHECKED GOOD.
